# SDR QXEA2012121201650

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 584.5 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P HAS CORROSION BS 584.5.  REMOVED CORROSION IAW SRM 51-21-00-00-02. MIN THICKNESS REMAINING NOTED .044, REF NTM 51-00-04-910-801 PT 1. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  DAMAGE FOUND TO BE WITH IN LIMITS IAW RD 8/4-53-5040.  APPLIED ALODINE, PRIMER, TOP COAT AND CPC IAW RD 8/4-53-5040.  COMPLIED WITH TC RD 8/4-53-5040.
